MAUDE Adverse Event Report: TVA MEDICAL, INC. WAVELINQ ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

TVA MEDICAL, INC. WAVELINQ ENDOAVF SYSTEM; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number FX-001CE
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that during an attempt to create the arteriovenous fistula (avf), the venous catheter electrode allegedly failed to cut the tissue although it was properly align with the arterial catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this was the first complaint reported for this lot number to date.Investigation summary: the sample was received and evaluated.A tissue cutting test was performed with the sample device on porcine carotid artery tissue; the device was able to cut tissue.Tissue cut was measured and found to be 0.6cm in length.Therefore, the investigation results are unconfirmed as the device performed as expected under functional testing.The root cause could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: g4 h11: b6, h3, h6 (results and conclusion).
 
Event or Problem Description

Brand Name
WAVELINQ ENDOAVF SYSTEM
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
TVA MEDICAL, INC.
7000 bee cave road
suite 250
austin TX 78746
MDR Report Key9379399
Report Number3011392541-2019-00009
Device Sequence Number3091165
Product Code PQK
UDI-Device Identifier00868260000211
UDI-Public(01)00868260000211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DEN160006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX-001CE
Device Catalogue NumberFX-001CE
Device Lot NumberS0045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1